# SDR DL72W010991

- Difficulty date: June 16, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Aircraft time: 65,018 hours, 44,185 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: AV13J5144
- Part serial: J45267
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION LOST A-SYS HYD.  FOUND O/B FLAP BYPASS VALVE FAILED.  REMOVED AND REPLACED O/B FLAP BYPASS VALVE.
